Equilibrium of Repeated Games With Cost of Implementation
No abstract is available for this item.
|Date of creation:||Aug 1988|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ehud Kalai & William Stanford, 1986.
"Finite Rationality and Interpersonal Complexity in Repeated Games,"
679, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Kalai, Ehud & Stanford, William, 1988. "Finite Rationality and Interpersonal Complexity in Repeated Games," Econometrica, Econometric Society, vol. 56(2), pages 397-410, March.
- Ariel Rubinstein, 1997.
"Finite automata play the repeated prisioners dilemma,"
Levine's Working Paper Archive
1639, David K. Levine.
- Rubinstein, Ariel, 1986. "Finite automata play the repeated prisoner's dilemma," Journal of Economic Theory, Elsevier, vol. 39(1), pages 83-96, June.
- Itzhak Gilboa & Dov Samet, 1989.
"Bounded Versus Unbounded Rationality: The Tyranny of the Weak,"
- Gilboa, Itzhak & Samet, Dov, 1989. "Bounded versus unbounded rationality: The tyranny of the weak," Games and Economic Behavior, Elsevier, vol. 1(3), pages 213-221, September.
- SORIN, Sylvain, 1988.
"Repeated games with complete information,"
CORE Discussion Papers
1988022, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Sorin, Sylvain, 1992. "Repeated games with complete information," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 4, pages 71-107 Elsevier.
- Neyman, Abraham, 1985. "Bounded complexity justifies cooperation in the finitely repeated prisoners' dilemma," Economics Letters, Elsevier, vol. 19(3), pages 227-229.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:763. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.